Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Cilest nausea -feeling sick all the time

(2 Posts)
coorong Mon 26-Oct-09 20:11:46

has anyone tried Cilest? I've switched because of bad pmt on another pill - that seems to have disappeared but on my second packet of Cilest I'm feeling constantly sick

SleepyCaz Mon 26-Oct-09 20:34:54

Cilest made me nauseous every day for the whole time I was on it, about a year! I think it's awfu. I assumed all pills were the same so took me that long to tell GP. Switched to Microgynon in the end, it was great. Never had a prob with it. Have Mirena now, after DC's, but would recommend Microgynon to anyone. Cilest is rank!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now